# SDR ASAA0956090

- Difficulty date: June 28, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 10,688 hours, 3,399 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H34T
- Condition: Intermittent
- Location: Nr 1 Hf System
- Part time: 307 hours, 110 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 INTERMITTENTLY CUTS OUT DURING TRANSMISSION, BOTH CAPTS AND F/O'S MIC.  ACFT GROUNDED.  AFTER NUMEROUS TEST DUPLICATED PROBLEM NR1 HF CUTS OUT ABOUT EVERY 7 TIMES.  REPLACED NR1 HF TRANSCEIVER REF MM 23-11-21-000-801 OPS CHECK NORMAL IAW MM 23-11-21-400-801.  GROUND VERIFICATION TEST GOOD.
